New kernel estimators of the hazard ratio and their asymptotic properties

Taku Moriyama, Yoshihiko Maesono

研究成果: ジャーナルへの寄稿記事

抜粋

We propose a kernel estimator of a hazard ratio that is based on a modification of Ćwik and Mielniczuk (Commun Stat-Theory Methods 18(8):3057–3069, 1989)’s method. A naive nonparametric estimator is Watson and Leadbetter (Sankhyā: Indian J Stat Ser A 26(1):101–116, 1964)’s one, which is naturally given by the kernel density estimator and the empirical distribution estimator. We compare the asymptotic mean squared error (AMSE) of the hazard estimators, and then, it is shown that the asymptotic variance of the new estimator is usually smaller than that of the naive one. We also discuss bias reduction of the proposed estimator and derived some modified estimators. While the modified estimators do not lose nonnegativity, their AMSE is small both theoretically and numerically.

元の言語英語
ページ(範囲)187-211
ページ数25
ジャーナルAnnals of the Institute of Statistical Mathematics
72
発行部数1
DOI
出版物ステータス出版済み - 2 1 2020

    フィンガープリント

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

これを引用